×

Found 54 Documents (Results 1–54)

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of the generalized Neumann problem for a higher-order elliptic equation in an infinite domain. (English. Russian original) Zbl 07800628

J. Math. Sci., New York 278, No. 2, 342-353 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 564-575 (2021).
MSC:  35J40
PDFBibTeX XMLCite
Full Text: DOI

On a problem for a parabolic-hyperbolic equation with a nonlinear loaded part. (English. Russian original) Zbl 1533.35353

J. Math. Sci., New York 275, No. 5, 644-652 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 121-128 (2020).
MSC:  35R11 35M13
PDFBibTeX XMLCite
Full Text: DOI

On discrete boundary-value problems and their approximation properties. (English. Russian original) Zbl 07712796

J. Math. Sci., New York 272, No. 5, 634-641 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 174, 12-19 (2020).
MSC:  65-XX 35S15 65N06
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded mixed-type equation with a characteristic line of type change. (English. Ukrainian original) Zbl 1514.35289

J. Math. Sci., New York 272, No. 2, 202-214 (2023); translation from Neliniĭni Kolyvannya 24, No. 3, 306-317 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Weighted Hardy operators in grand Lebesgue spaces on \(\mathbb{R}^n\). (English. Russian original) Zbl 1520.47088

J. Math. Sci., New York 268, No. 4, 509-522 (2022); translation from Probl. Mat. Anal. 119, 95-105 (2022).
PDFBibTeX XMLCite
Full Text: DOI

The cyclical compactness in Banach \(C_\infty (Q)\)-modules. (English. Russian original) Zbl 1514.46035

J. Math. Sci., New York 265, No. 1, 129-145 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 1, 137-155 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for the Aller-Lykov nonlocal moisture transfer equation. (English. Russian original) Zbl 1491.35431

J. Math. Sci., New York 260, No. 3, 300-306 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 27-33 (2019).
MSC:  35R11 35B45 35C10
PDFBibTeX XMLCite
Full Text: DOI

Paley-Wiener-Schwartz type theorem for ultradistributions on an unbounded closed convex set. (English. Russian original) Zbl 1484.46047

J. Math. Sci., New York 259, No. 2, 210-229 (2021); translation from Probl. Mat. Anal. 112, 89-104 (2021).
MSC:  46F05 46F12 46E10
PDFBibTeX XMLCite
Full Text: DOI

Necessary condition for the existence of unconditional bases of reproducing kernels for Hilbert spaces of entire functions. (English. Russian original) Zbl 1480.46036

J. Math. Sci., New York 257, No. 5, 662-672 (2021); translation from Probl. Mat. Anal. 111, 99-107 (2021).
MSC:  46E22 46E20 46B15
PDFBibTeX XMLCite
Full Text: DOI

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDFBibTeX XMLCite
Full Text: DOI

On approximate solution of certain equations. (English. Russian original) Zbl 1470.42026

J. Math. Sci., New York 257, No. 1, 8-16 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 160, 9-17 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Determining of coefficients and the classical solvability of a nonlocal boundary-value problem for the Benney-Luke integro-differential equation with degenerate kernel. (English. Russian original) Zbl 1461.35246

J. Math. Sci., New York 254, No. 6, 793-807 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 89-102 (2018).
MSC:  35R30 35L35 35R09
PDFBibTeX XMLCite
Full Text: DOI

Pommiez operator in spaces of analytic functions of several complex variables. (English. Russian original) Zbl 1458.32007

J. Math. Sci., New York 252, No. 3, 345-359 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 55-68 (2018).
MSC:  32A37 47B38 47A16
PDFBibTeX XMLCite
Full Text: DOI

Inverse boundary-value problem for an integro-differential Boussinesq-type equation with degenerate kernel. (English. Russian original) Zbl 1450.35294

J. Math. Sci., New York 250, No. 5, 847-858 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 129-140 (2018).
MSC:  35R30 35R09 35Q35
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneracy of order in the hyperbolicity domain. (English. Russian original) Zbl 1450.35185

J. Math. Sci., New York 250, No. 5, 830-834 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 113-117 (2018).
MSC:  35M12 35A01 35A02
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem for a third-order hyperbolic equation that is degenerate inside a domain and contains the aller operator in the principal part. (English. Russian original) Zbl 1450.35163

J. Math. Sci., New York 250, No. 5, 780-787 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 64-71 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem with shift for a linear ordinary differential equation with the operator of discretely distributed differentiation. (English. Russian original) Zbl 1454.34015

J. Math. Sci., New York 250, No. 5, 740-745 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 25-30 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Nonlocal boundary-value problem for a third-order parabolic-hyperbolic equation with degeneration of type and order in the hyperbolicity domain. (English. Russian original) Zbl 1450.35181

J. Math. Sci., New York 250, No. 5, 728-739 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 14-24 (2018).
MSC:  35M10 35M13 35K35
PDFBibTeX XMLCite
Full Text: DOI

Solvability of a mixed problem with an integral condition for a third-order hyperbolic equation. (English. Russian original) Zbl 1448.35327

J. Math. Sci., New York 245, No. 3, 323-331 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 30-38 (2018).
MSC:  35L35 35M12
PDFBibTeX XMLCite
Full Text: DOI

Inequalities involving fractional integrals of a function and its derivative. (English. Russian original) Zbl 1426.26037

J. Math. Sci., New York 241, No. 4, 448-457 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 68-77 (2017).
MSC:  26D10 26D15 46E30
PDFBibTeX XMLCite
Full Text: DOI

To the theory of interpolation of operators that are bounded on cones in weighted spaces of numerical sequences. II. (English. Russian original) Zbl 1409.46014

J. Math. Sci., New York 234, No. 3, 338-342 (2018); translation from Zap. Nauchn. Semin. POMI 456, 107-113 (2017).
MSC:  46B70
PDFBibTeX XMLCite
Full Text: DOI

Full and elementary nets over the quotient field of a principal ideal ring. (English. Russian original) Zbl 1401.16031

J. Math. Sci., New York 234, No. 2, 141-147 (2018); translation from Zap. Nauchn. Semin. POMI 455, 42-51 (2017).
PDFBibTeX XMLCite
Full Text: DOI MNR

Introduction to sublinear analysis. II: Symmetric case. (English. Russian original) Zbl 1382.49011

J. Math. Sci., New York 225, No. 2, 265-321 (2017); translation from Sovrem. Mat., Fundam. Napravl. 57, 108-161 (2015).
MSC:  49J50 49J52 46G05
PDFBibTeX XMLCite
Full Text: DOI

Boolean-valued analysis of order-bounded operators. (English. Russian original) Zbl 1440.47035

J. Math. Sci., New York 218, No. 5, 609-635 (2016); translation from Fundam. Prikl. Mat. 19, No. 5, 89-126 (2014).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Compact subdifferentials in Banach spaces and their applications to variational functionals. (English. Russian original) Zbl 1331.49021

J. Math. Sci., New York 211, No. 4, 542-578 (2015); translation from Sovrem. Mat., Fundam. Napravl. 49, 99-131 (2013).
MSC:  49J52 46N10
PDFBibTeX XMLCite
Full Text: DOI

Subgroups of the Chevalley groups and Lie rings definable by a collection of additive subgroups of the initial ring. (English. Russian original) Zbl 1311.20048

J. Math. Sci., New York 201, No. 4, 458-464 (2014); translation from Fundam. Prikl. Mat. 18, No. 1, 75-84 (2013).
PDFBibTeX XMLCite
Full Text: DOI

On optimal recovery of solutions to difference equations from inaccurate data. (English. Russian original) Zbl 1278.65146

J. Math. Sci., New York 189, No. 4, 596-603 (2013); translation from Probl. Mat. Anal. 69, 47-54 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference